Change search
ReferencesLink to record
Permanent link

Direct link
An Explicit Formula for Symmetric Polynomials Related to the Eigenfunctions of Calogero-Sutherland Models
KTH, School of Engineering Sciences (SCI), Theoretical Physics.
2007 (English)In: SIGMA. Symmetry, Integrability and Geometry, ISSN 1815-0659, Vol. 3, no 037Article in journal (Refereed) Published
Abstract [en]

We review a recent construction of an explicit analytic series representation for symmetric polynomials which up to a groundstate factor are eigenfunctions of Calogero Sutherland type models. We also indicate a generalisation of this result to polynomials which give the eigenfunctions of so-called 'deformed' Calogero-Sutherland type models.

Place, publisher, year, edition, pages
KYIV: NATL ACAD SCI UKRAINE , 2007. Vol. 3, no 037
Keyword [en]
quantum integrable systems, orthogonal polynomials, symmetric functions
National Category
Other Physics Topics
URN: urn:nbn:se:kth:diva-7254ISI: 000207065200037OAI: diva2:12210
QC 20111005Available from: 2007-05-31 Created: 2007-05-31 Last updated: 2011-10-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Search in DiVA

By author/editor
Hallnäs, Martin
By organisation
Theoretical Physics
In the same journal
SIGMA. Symmetry, Integrability and Geometry
Other Physics Topics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 33 hits
ReferencesLink to record
Permanent link

Direct link